# SDR ASAA2018060544911

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 21,753 hours, 7,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2073771007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN NEAR THE L2 DOOR WAS MISSING.  ACFT GROUNDED.  REPLACED THE SIGN IAW AMM 33-51-01-960-8001, OPS CHECKED GOOD.
